It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Neurontin? Withdrawal probs....

Re: Neurontin? Withdrawal probs....

[ Back to Messages ]

Message

Posted by B.Davis on November 07, 2000 at 17:47:26:

In Reply to: Neurontin? Withdrawal probs.... posted by Leigh Gaffney-Bain on November 04, 2000 at 04:43:46:

Thank you for your detailed reply. It was informative since I am also on high doses but not on other med's like you. The withdrawal symptoms sound very settling and I am not familiar with any med. that might control it. The dr. should be if one might exist. The only suggestion would be to consider taking the edge off with a tranquilizer while the symptoms remain severe until the body adjusts to the absense of the drug.
As a side note, I have also found Neurontin to act effectively as a mood stabilizer. I realized this when I began taking it in the evening as opposed to just before bed. I truly believe it has some postive effects on mild depression, as in my case.
Have you realized this at all? It may be more obvious since you are off from the high doses which will allow you to compare how you feel emotionally at the varying doses. I do hope you are doing better. Has the neurontin helped the fibromyalgia?


Follow Ups




All times are GMT -7. The time now is 10:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!